# SDR ASAA0280638

- Difficulty date: December 9, 2002
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: 99365441
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, FLOORBOARD HAS CORRODED INSERTS AT FS 160-200 NEAR L1 ENTRY DOOR.  REPLACED FLOORBOARD SECTION PER SRM 53-05.  (M)
